White DE version 2

Friday, June 03, 2005

Damn This Waking Life

You know...they say the biggest side-effect of Darvocet is drowsiness. Would someone please forward that memo to my brain? I have not been able to sleep at all while taking this medication. I planned to go into work today and I am not scheduled until 2:00pm. I didn't bother to set my alarm because I fell asleep at 3:00am. Well, when I rolled out of bed I thought it was probably 10:30-11:00. OH NO...6:45AM. I literally did a TRIPLE TAKE at my alarm clock...then the other one...then my watch...and another watch. Yup, 6:45...all of them. This normally wouldn't ruin my life, but the prospect of being up since 7ish, going to work at 2ish, and not getting home until 11ish does not bode well. Especially since My back is STILL FUCKING KILLING ME! I can tell the medication is dulling the pain...but it seems to serve just to let me realize how bad the pain would be without medication.

I always seem this way with drugs. Whatever the side-effects may be...I will be afflicted with the opposite, lol.

Oh well...I am gonna lay down and watch the morning shows. Should be fun. Feel free to message me/e-mail me/comment to keep me amused this morning...

5 Comments:

Blogger Jake said...

My ex had (and probably still has) the same affliction. If he took the nightime cold medication, he would bounce off the walls.

9:29 AM  
Blogger FB said...

I slept so well on Darvocet. It was the best sleep ever!!! And my body is very resistant to drugs so it was a small miracle it did anything for me.

Are you taking it on an empty stomach???

Feel Better!!!!

12:50 PM  
Blogger FB said...

The Official George W. Bush
"Days Left In Office"
Countdown:

I just noticed this. You ROCK!!! That's just to funny.

But countdowns make me antsy.

Viva La Man-dals!!!!

12:55 PM  
Blogger Jake McCafferty said...

A brief post on Watergate, with a few links of interest on your wide-awake day.

http://breakfast-at-tiffanys.blogspot.com/2005/06/watergate.html#comments

4:58 PM  
Blogger Rigo said...

Matty,
Are you taking anyother meds? When I hurt my back I got put on Flexeril(muscle relaxer), Vicodin(pain), and Naprosen(anti-inflammatory). Talk to your doc about these, it's been too long for your back to be hurting. I feel for you.
Rigo

6:36 PM  

Post a Comment

Links to this post:

Create a Link

<< Home